# SDR HEEA0015689

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bracket
- Part number: 158173
- Condition: Worn
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOAT BRACKET WORN.
